# SDR VNAA202401050015

- Difficulty date: November 15, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH69033102
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00ABL9H SRM 53-00-00-201-003 PERM REPAIR BEFORE NEXT HMV FUSELAGE LIGHTNING STRIKE DAMAGE- TYPE 3 DAMAGE AROUND FASTENER CSK BTY THE NEXT HMV VISIT. PERFORM PERM REPAIR PER SRM 53-00-00-201-003-A03- PERM REPAIR DISPOSITION TO FUSELAGE SKIN AROUND THE FASTENER CSK FOR DAMAGE MORE THAN .0005 IN. 0.13MM.  LIGHTNING STRIKES 3EA. BTW FS437 AND STRG23L, FS335 AND STRG 24L, FS470.50 AND STR23L WERE REPAIRED IAW CRJ900 SRM 53-00-00-201-003-A03.
